Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 36 found articles
 
 
  A global higher-order zig-zag model in terms of the HW variational theorem for multilayered composite beams
 
 
Title: A global higher-order zig-zag model in terms of the HW variational theorem for multilayered composite beams
Author: Zhen, Wu
Wanji, Chen
Appeared in: Composite structures
Paging: Volume 158 (2016) nr. C pages 9 p.
Year: 2016
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 36 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands